# SDR SWAA080297

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 73,844 hours, 70,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER 23R CORRODED AT BS 436 TO BS 439.  REPAIRED STRINGER PER SRM.
